MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION STERILE EMED DISPENSING PIN; SYRINGE, PISTON
Catalog Number H93847
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging of an unspecified quantity of dispensing pins had an oily effect on the paper backing (packaging).It was further reported the packaging on each unit was partially see-through and discolored (similar to if oil had contacted the paper).This was noted prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the lot was manufactured from august 22, 2019 - august 26, 2019.Thirty-one (31) cases of unopened samples were received for evaluation.Unaided visual inspection was performed on the two (2) randomly selected cases which observed a discolored dark texture on the back primary off all samples inside the cases.There was no discoloration issues inside the sterile pouch or on the product.The primary packaging of one (1) randomly selected sample was opened from each pair of cases and no contamination was observed of the sample.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STERILE EMED DISPENSING PIN
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9862932
Report Number1416980-2020-01611
Device Sequence Number2874769
Product Code FMF
UDI-Device Identifier00085412476575
UDI-Public(01)00085412476575
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/31/2022
Device Catalogue NumberH93847
Device Lot Number60202901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1